О бесконечно малых изгибаниях нерегулярных поверхностей

А.Д. Александров

Matematiceskij sbornik

  • Volume: 43, Issue: 3, page 307-322
  • ISSN: 0368-8666

How to cite


Александров, А.Д.. "О бесконечно малых изгибаниях нерегулярных поверхностей." Matematiceskij sbornik 43.3 307-322. <http://eudml.org/doc/64829>.

author = {Александров, А.Д.},
journal = {Matematiceskij sbornik},
keywords = {Differential geometry},
language = {rus},
number = {3},
pages = {307-322},
publisher = {Tipogr. Lissnera i Sobko},
title = {О бесконечно малых изгибаниях нерегулярных поверхностей},
url = {http://eudml.org/doc/64829},
volume = {43},

AU - Александров, А.Д.
TI - О бесконечно малых изгибаниях нерегулярных поверхностей
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 3
SP - 307
EP - 322
LA - rus
KW - Differential geometry
UR - http://eudml.org/doc/64829
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.